MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number 37602
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 3387-40 lot# l83936 serial# implanted: (b)(6) 2000 explanted: product type lead product id 3387-40 lot# l71688 serial# implanted: (b)(6) 1999 explanted: product type lead product id 37602 lot# serial# (b)(6) implanted: (b)(6) 2021 explanted: product type implantable neurostimulator product id 37602 lot# serial# (b)(6) implanted: (b)(6) 2021 explanted: product type implantable neurostimulator section d information references the main component of the system.Other relevant device(s) are: product id: 3387-40, serial/lot #: l83936, ubd: 11-aug-2004, udi#: (b)(4); product id: 3387-40, serial/lot #: l71688, ubd: 11-oct-2003, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during replacement of the implantable neurostimulator (ins)- due to normal battery depletion - an out of range (oor) impedance was detected on contact 3 of the lead.Values were measured at 162 monopolar contact 3 l stn.The impedance on this contact was within range upon first connecting the battery but resulted in an oor value after a second check.Patient records noted a history of intermittent impedances on this contact.Patient was not currently receiving therapy on this contact.No further action was planned at this time.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23712359
Report Number3004209178-2025-20484
Device Sequence Number8910142
Product Code PJS
UDI-Device Identifier00763000519223
UDI-Public(01)00763000519223(17)260614
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model Number37602
Device Catalogue Number37602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/03/2025
Date Device Manufactured12/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age85 YR
Patient SexFemale